# SDR AWXA0001234

- Difficulty date: January 11, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 42,458 hours, 26,785 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654576819
- Condition: Cracked
- Location: Fuselage
- Part time: 42,277 hours
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR CRACKED AT END FASTENER HOLE FUSE STA 500D + 15 INCHES, STR 16R.  CUT OUT DAMAGED AREA OF STR; FABED REPAIR CHANNEL AND RADIUS FILLER; INSTALLED IAW AWA ER 03-5310-01003-JS2.
